Busetto, F. and Codognato, G. and Tonin, S. (2018) 'Kalai and Muller's possibility theorem : a simplified integer programming version.', Review of economic design., 22 (3-4). pp. 149-157.
We provide a respecification of an integer programming characterization of Arrovian social welfare functions introduced by Sethuraman et al. (Math Oper Res 28:309–326, 2003). By exploiting this respecification, we give a new and simpler proof of Theorem 2 in Kalai and Muller (J Econ Theory 16:457–469, 1977).
|Full text:||(AM) Accepted Manuscript|
Download PDF (233Kb)
|Publisher Web site:||https://doi.org/10.1007/s10058-018-0214-3|
|Publisher statement:||This is a post-peer-review, pre-copyedit version of an article published in Review of economic design. The final authenticated version is available online at: https://doi.org/10.1007/s10058-018-0214-3|
|Date accepted:||14 August 2018|
|Date deposited:||29 August 2018|
|Date of first online publication:||24 August 2018|
|Date first made open access:||24 August 2019|
Save or Share this output
|Look up in GoogleScholar|